Preliminary Program

  • 07:00 Registration

  • 08:00 Welcome – MC 

  • 08:20 Breastfeeding - Sr Adele de Beer  

  • 08:50 Taking your baby home – car seat safety - Santy Carelse

  • 09:20 The Science of Infant sleep - Tammy Buitendag (Goodnight Baby)

  • 09:50 Break (30 min)

  • 10:20 Relationship and Sex rescue after having a baby - Dr Elmari Craig

  • 10:50 Immunizations - Prof Nicolette du Plessis

  • 11:20 Basic first Aid, CPR & Choking - Hugo Minnaar

  • 12:00 Break (40min)

  • 12:40 That 1st Fever, when to seek help - Dr Magda Verster

  • 13:10 Development in the 1st year - Corien Kruger

  • 13:40 Food Aversion and Constipation - Lize Snyman / Martelize Gropp 

  • 14:10 Price Draw

  • 14:30 Thanks and Close of the day

  • Exhibition time